Vol 29: Ifosfamide-induced Fanconi syndrome with diabetes insipidus.Reportar como inadecuado



 Vol 29: Ifosfamide-induced Fanconi syndrome with diabetes insipidus.


Vol 29: Ifosfamide-induced Fanconi syndrome with diabetes insipidus. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Descargar gratis o leer online en formato PDF el libro: Vol 29: Ifosfamide-induced Fanconi syndrome with diabetes insipidus.
This article is from The Korean Journal of Internal Medicine, volume 29.AbstractIfosfamide-induced Fanconi syndrome is a rare complication that typically occurs in young patients due to a cumulative dose of ifosfamide 40-60 g-m2, a reduction in kidney mass, or concurrent cisplatin treatment. It is usually characterized by severe and fatal progression accompanied by type II proximal renal tubular dysfunction, as evidenced by glycosuria, proteinuria, electrolyte loss, and metabolic acidosis. Diabetes insipidus is also a rare complication of ifosfamide-induced renal disease. We herein describe a case involving a 61-year-old man who developed ifosfamide-induced Fanconi syndrome accompanied by diabetes insipidus only a few days after the first round of chemotherapy. He had no known risk factors. In addition, we briefly review the mechanisms and possible therapeutic options for this condition based on other cases in the literature. Patients who receive ifosfamide must be closely monitored for renal impairment to avoid this rare but fatal complication.



Autor: Leem, Ah Young; Kim, Han Sang; Yoo, Byung Woo; Kang, Beo Deul; Kim, Min Hwan; Rha, Sun Young; Kim, Hyo Song

Fuente: https://archive.org/



DESCARGAR PDF




Documentos relacionados